# SDR QMLA2023110220100

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N19NX
- Make and model: Pilats PC1247E
- Aircraft serial: 2085
- Aircraft time: 1,936 hours, 2,347 cycles
- Engine: Pwa PT6*
- Engine time: 1,936 hours, 2,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 9736142701973614
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MULTIPLE OCCAISIONS THE CREW HAS NOTED THAT WHEN THE CARGO DOOR IS OPENED THE DOOR CLOSE MOTOR WILL ENGAGE ONCE THE DOWN-LIMIT SWITCH IS DEACTIVATED, CAUSING THE DOOR TO RETURN TO THE CLOSED POSITION.  THIS WAS FIRST NOTED 8 JUNE, 2023.  ON INITIAL REPORT, THE SWITCH WAS INSPECTED AND IT WAS FOUND THE 2 PIECES OF THE BUTTON MECHANISM WERE STICKING TOGETHER, WHICH KEPT THE CIRCUIT CLOSED EVEN AFTER THE BUTTON WAS NO LONGER DEPRESSED.  THE MECHANISM WAS CLEANED AND FUCTIONED AS REQUIRED DURING OPERATIONAL CHECK.  ON ONE OCCASION I WAS CALLED IN FOR THIS ISSUE AND NOTED ONE OR BOTH SWITCHES STICKING INTERMITTENTLY IN THE ACTUATED POSITION. THE REPLACEMENT PARTS BECAME AVAILABLE AT THIS TIME AS THEY WERE NOT ON MY FIRST ATTEMPT AT ORDERING THEM.  DOOR SWITCH WAS REPLACED 26 OCTOBER.  NO DEFECTS OR DISCREPANCIES NOTED.
